No Cover Image

Journal article 592 views

Lean clause-sets: generalizations of minimally unsatisfiable clause-sets

Oliver Kullmann Orcid Logo

Discrete Applied Mathematics, Volume: 130, Issue: 2, Start page: 209

Swansea University Author: Oliver Kullmann Orcid Logo

Full text not available from this repository: check for access using links below.

Published in: Discrete Applied Mathematics
ISSN: 0166-218X
Published: 2003
Online Access: Check full text

Tags: Add Tag
No Tags, Be the first to tag this record!
College: College of Science
Issue: 2
Start Page: 209